Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lungs all messed up myco

Posted by ParnateStarted2008 on March 22, 2009, at 14:41:33

In reply to lungs all messed up, posted by myco on March 22, 2009, at 11:44:46

I believe I had that Exact same thing when I was on Nardil.. especially when I would lay down. I wasn't sick at all.. it would last for months then stop, then weeks, then stop etc.. I forgot all about that. Doc said I would be fine too. I think it was MAOI fliud retention, but in the lungs seems a little weird. Now on Parnate it is gone. And I dont need a Diuretic to keep my ankels from swelling, and eyes from drooping.
My lungs only ever did that on Nardil and I wasnt sick.. could be unrelated but maybe not.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ParnateStarted2008 thread:886543
URL: http://www.dr-bob.org/babble/20090322/msgs/886582.html